# SDR DHL2000805088

- Difficulty date: December 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Spring
- Part number: 2619798
- Condition: Unserviceable
- Location: Nr 2 Start Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 START WILL NOT STAY IN DETENTS.  FOUND NR 2 START LEVER DETENT SPRING BROKEN. R&R START LEVER SPRING, OPS CHECK OK PER M/M 76-12-1.
